# SDR ASOA201100036

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST RBL 18.0 INBD SIDE HAS INDICATION NOTED APPROX .2" IN LENGTH 55 PERCENT FSH AT WL 69.0 AFT FLANGE RADIUS.  FAILED NDT INSP.  REMOVED VERTICAL POST IAW SRM 51-42-06.   INSTALLED NEW POST IAW SRM 51-42-06 AND REO 601R-53-41-889.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889 REVISION A.
